MathSciNet Relay Station
MathSciNet bibliographic data
MR139115 (25 #2554) 53.73
Hermann, Robert Totally geodesic orbits of groups of isometries. Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 1962 291–298.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement